# SDR SWAA2025061073450

- Difficulty date: May 21, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,279 hours, 37,976 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 323AL LOWER CLIP CRACKED.<[01] RECEIVED SERVICEABLE PANEL 323AL P/N:654A0004-711; BN 396992. PANEL WILL BE INSTALLED ON TASK CARD TTG8Q00Z3WDY;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
